MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 3IN 19G STRAIGHT DEKOMPRESSOR PERCUTANEOUS DISCECTOMY KIT; ARTHROSCOPE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 3IN 19G STRAIGHT DEKOMPRESSOR PERCUTANEOUS DISCECTOMY KIT; ARTHROSCOPE
Model Number 0407281000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported, the device and needle broke off during procedure.The procedure was completed successfully.No significant surgery delay, no medical intervention and no adverse consequences were reported as result of this event.
 
Additional Manufacturer Narrative
Corrected data: (product code and common device name).
 
Event or Problem Description

Brand Name
3IN 19G STRAIGHT DEKOMPRESSOR PERCUTANEOUS DISCECTOMY KIT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*   00615
Manufacturer Contact
zach baker
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key13027469
Report Number0002648666-2021-00003
Device Sequence Number4164428
Product Code HRX
UDI-Device Identifier04546540500229
UDI-Public04546540500229
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0407281000
Device Catalogue Number0407281000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown